Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1990, Volume 48, Issue 6, Pages 98–105 (Mi mzm3413)  

This article is cited in 2 scientific papers (total in 2 papers)

Yet another method of enumerating unmarked combinatorial objects

R. I. Tyshkevicha, A. A. Chernyakb

a Belarusian State University
b Institute for Reliability Problem of Computers of the Byelorussia SSR
Full-text PDF (692 kB) Citations (2)
Received: 26.01.1988
Revised: 12.01.1989
English version:
Mathematical Notes, 1990, Volume 48, Issue 6, Pages 1239–1245
DOI: https://doi.org/10.1007/BF01240267
Bibliographic databases:
Language: Russian
Citation: R. I. Tyshkevich, A. A. Chernyak, “Yet another method of enumerating unmarked combinatorial objects”, Mat. Zametki, 48:6 (1990), 98–105; Math. Notes, 48:6 (1990), 1239–1245
Citation in format AMSBIB
\Bibitem{TysChe90}
\by R.~I.~Tyshkevich, A.~A.~Chernyak
\paper Yet another method of enumerating unmarked combinatorial objects
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 6
\pages 98--105
\mathnet{http://mi.mathnet.ru/mzm3413}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1102626}
\zmath{https://zbmath.org/?q=an:0747.05011}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 6
\pages 1239--1245
\crossref{https://doi.org/10.1007/BF01240267}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1990FY46100027}
Linking options:
  • https://www.mathnet.ru/eng/mzm3413
  • https://www.mathnet.ru/eng/mzm/v48/i6/p98
  • This publication is cited in the following 2 articles:
    1. Esha Ghosh, Sudeshna Kolay, Mrinal Kumar, Pranabendu Misra, Fahad Panolan, Ashutosh Rai, M. S. Ramanujan, “Faster Parameterized Algorithms for Deletion to Split Graphs”, Algorithmica, 71:4 (2015), 989  crossref
    2. Esha Ghosh, Sudeshna Kolay, Mrinal Kumar, Pranabendu Misra, Fahad Panolan, Ashutosh Rai, M. S. Ramanujan, Lecture Notes in Computer Science, 7357, Algorithm Theory – SWAT 2012, 2012, 107  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:822
    Full-text PDF :163
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025